Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jackson1234

Member
  • Posts

    9
  • Joined

  • Last visited

Reputation

2 Neutral

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Gotta agree with this guy. Acne is a sign that your body is inflamed from something (usually from a food you're intolerant to). You have to fix the underlying issue whether it be diet, harsh skin care or something else .You don't want to roll the dice with accutane long-term, it works by destroying the oil glands not just in your face but in your eyes, gut, joints and other organs. There's literally a forum dedicated to reversing the nightmarish effects of accutane damage on this website that's
  2. It really does. Dairy products high in whey protein such as milk and cream were a huge trigger for me. I also found nuts were highly inflammatory. It definitely differs from person to person so its best to try eliminating potential trigger foods one at a time to see if you notice a difference.
  3. That's interesting you mention that. My skin is hypersensitive too and It gets quite itchy and red during a hair cut. I think it must have something to do with the spray bottle and the micro hairs falling on your skin.
  4. Interesting. Honestly I'm not sure if it is a barrier issue, dermatitis, rosacea or fungal acne maybe. This sounds like a job for a derm, one that will actually listen and investigate the problem. Maybe the derm can take a skin sample and rule out if its dermatitis or something fungal. Good luck though, I hope you figure it out.
  5. It doesn't have to be harsh topicals, even something as innocuous as a moisturiser can irritate the skin when its hypersensitive. I'm not sure I understand your symptoms: "infected, pulsates, oily/blotchy, pale, prone to bumps at times". What do you mean by infected, and are these bumps filled with any fluid or anything?
  6. I agree, I don't think this is to do with the damage of the pores or the scarring. I've spoken to plenty of people who have zero scarring but have damaged their skin barrier through harsh topicals and have similar side effects .It sounds more like a barrier issue resulting in some kind of rosacea or dermatitis. Whether this was caused by the accutane or topical treatments I'm not sure.
  7. In addition to seeing a derm and topical treatments, I would also look into food intolerances. This isn't always the case but foods like dairy (especially milk) have been shown to cause cystic acne for people. In my case my acne was caused purely by dairy and nuts.
  8. Couldn't agree more Kay24. I don't use it anymore but Avene was great for hypersensitive skin. I found keeping the showers to a colder temperature to be less harsh on the skin aswell. I'd also like to mention that anxiety and worrying makes this condition worse b/c it increases your cortisol, further increasing inflammation and reducing healing.
  9. harmlessboy1441 In addition to scarring, it sounds like you are suffering from dehydrated, irritated skin which can actually make the appearance of scars look worse than they are. This happened to me when I went overboard with strong retinoids and tried to cure the dryness and dehydration with moisturising products. I was left with red, burning and tight skin and my scars looked so much worse. You can think of this condition like when a grape loses the water inside the outside becomes wrink
×